# SDR CALA2025110410873

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 82,980 hours, 30,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L AND 1R DOOR SLIDE COVER MATERIAL HANGING WAS ABLE TO PUSH THE EXCESS MATERIAL BACK UP NTO THE SLIDE COMPARTMENT. NO LONGER TOUCHING FLOOR ON DOOR 1R. 1L HAD SAME ISSUE. NABLE TO CHECK AS PASSENGERS WERE BOARDING.
